# SDR P5CA9500609

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Missing
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RISER SUPPORT UPPER DECK BS 740 LEFT SIDE ON FRAME WL 360.  INSTALLED RISER PER BOEING SRM 53-10-21 AND 51-30-02.
